RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 108–113 (Mi mz3096)  

Symmetric representations of algebras with involution

V. V. Sergeichuk

National Taras Shevchenko University of Kyiv

Full text: PDF file (527 kB)

English version:
Mathematical Notes, 1991, 50:4, 1058–1061

Bibliographic databases:

UDC: 512.64
Received: 07.12.1989

Citation: V. V. Sergeichuk, “Symmetric representations of algebras with involution”, Mat. Zametki, 50:4 (1991), 108–113; Math. Notes, 50:4 (1991), 1058–1061

Citation in format AMSBIB
\Bibitem{Ser91}
\by V.~V.~Sergeichuk
\paper Symmetric representations of algebras with involution
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 108--113
\mathnet{http://mi.mathnet.ru/mz3096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162919}
\zmath{https://zbmath.org/?q=an:0766.16016}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1058--1061
\crossref{https://doi.org/10.1007/BF01137739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500037}


Linking options:
  • http://mi.mathnet.ru/eng/mz3096
  • http://mi.mathnet.ru/eng/mz/v50/i4/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020